RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2009, Volume 365, Pages 130–142 (Mi znsl3468)  

This article is cited in 1 scientific paper (total in 1 paper)

Cohomology of algebras of semidihedral type. VII. Local algebras

A. I. Generalov

St.-Petersburg State University

Abstract: The present paper continues the cycle of papers of the author (some among them – in collaboration), in which the Yoneda algebra are calculated for several families of algebras of dihedral and semidihedral type (in K. Erdmann's classification). In the paper, the Yoneda algebra is described (in terms of quivers with relations) for two families of local algebras of semidihedral type. Bibl. – 23 titles.

Full text: PDF file (233 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2009, 161:4, 530–536

Bibliographic databases:

UDC: 512.5
Received: 27.01.2009

Citation: A. I. Generalov, “Cohomology of algebras of semidihedral type. VII. Local algebras”, Problems in the theory of representations of algebras and groups. Part 18, Zap. Nauchn. Sem. POMI, 365, POMI, St. Petersburg, 2009, 130–142; J. Math. Sci. (N. Y.), 161:4 (2009), 530–536

Citation in format AMSBIB
\Bibitem{Gen09}
\by A.~I.~Generalov
\paper Cohomology of algebras of semidihedral type.~VII. Local algebras
\inbook Problems in the theory of representations of algebras and groups. Part~18
\serial Zap. Nauchn. Sem. POMI
\yr 2009
\vol 365
\pages 130--142
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl3468}
\zmath{https://zbmath.org/?q=an:1183.16009}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2009
\vol 161
\issue 4
\pages 530--536
\crossref{https://doi.org/10.1007/s10958-009-9581-1}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-70349583412}


Linking options:
  • http://mi.mathnet.ru/eng/znsl3468
  • http://mi.mathnet.ru/eng/znsl/v365/p130

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. A. I. Generalov, “Cohomology of algebras of semidihedral type. VIII”, J. Math. Sci. (N. Y.), 188:5 (2013), 582–590  mathnet  crossref  mathscinet
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:179
    Full text:42
    References:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019